# SDR C2XA10IA057

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 20,133 hours, 10,711 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Part number: 2014AB
- Part serial: 1571
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20,133 hours, 10,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2010 - CLIMBING THROUGH FL320 PRESSURIZATION ^P WAS 8 AND CABIN ALTITUDE WAS 8000.  THE AIRCRAFT DESCENDED TO FL240 AT WHICH TIME THE ^P WAS 6.6 AND CABIN ALTITUDE WAS 4800.  THROUGHOUT DESCENT THE CABIN ALTITUDE WAS REPORTED TO BE MUCH HIGHER THAN NORMAL AND THE ^P WAS MUCH LOWER THAN NORMAL IN ACCORDANCE WITH THE QRH MANUAL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE CPAM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
